TITLE

Some Recent Progress on Numerical Methods for Controlled Regime-Switching Models with Applications to Insurance and Risk Management

AUTHOR(S)
Jin, Zhuo; Stockbridge, Rebecca; Yin, George
PUB. DATE
July 2015
SOURCE
Computational Methods in Applied Mathematics;Jul2015, Vol. 15 Issue 3, p331
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
103639325

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics